# SDR SWIA2020072951503

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FWD BAGGAGE - FS 581  STGR 26L - BUTTERFLY DBLR CORRODED AROUND FSTNRS   (C-CHECK) RO 7/25/2020    REMOVED FWD BAGGAGE - FS 581  STGR 26L - BUTTERFLY DBLR CORRODED AROUND FSTNRS AND INSTALLED NEW REPLACEMENT JOINT PLATE P/N SH670-33793-3 WITH NEW FASTENERS AT FWD BAGGAGE DOOR SURROUND STRUCTURE FS.581.00 AS PER CRJ700 SRM TASK REF. BOMBARD. DWG.
